Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Pain due to shingles. Flare up on the scalp. Chances of nerve damage?

My husband has had shingles it was on the left side of his head, his eye, and his ear. It lasted a couple weeks and he has had pain from it since. Every now and then it is like it flares up. He will be in horrible pain but doesn t get blisters. His vision will get blurry in that eye it has been foggy since shingles. Recently he has had a flare up and had this red line that ran just lrft of his scalp . While I was watching this line for the second time. As I was looking at it this dent formed and he was in horrible pain. What is happening to him? One doctor said it was nerve damage one just tried to tell him it s a migraine . He said it felt like some one was tring to pull his bone through his face.
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
the main reason for shingles recurrence is lowering of immunity.has he developed any diabetes recently?
shingles main symptom is unbearable pain.maintaning healthy life style will improve immunity and there by reducing no of flareups
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor